# SDR DL76S020312

- Difficulty date: March 15, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 46,886 hours, 22,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC CHECK FOUND EMERGENCY OVERHEAD LIGHT AT ROW 17 LT SIDE INOP.  REPLACED EMERGENCY LIGHT ASSY AT ROW 17 LT SIDE, CHECKS OK.
